# SDR AALA202010099014

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,562 hours, 5,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT DOOR DIFFICULT TO ARM SLIDES.  ARMED WITHOUT INDICATION ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR UNTIL 2 ATTEMPTS.  LUBED ARMING HANDLE AND OPERATED MANY TIMES WITH NORMAL OPERATION AND INDICATIONS NOTED.
